# SDR VTZA200500010

- Difficulty date: March 17, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 11,769 hours, 10,020 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERON FAULT MESSAGE.  RESET SECU'S, FUNCTIONAL CHECK OK.
